Major Heartburn from which og these supplements

  1. Major Heartburn from which og these supplements


    I have had Major Heartburn trying to figure out what is causing it

    Erase
    Forskolin 50
    Ultradrol
    Co Q-10 (ubiquinol)
    Heart Help
    Trenazone
    Liver Longer TUDCA


  2. Quote Originally Posted by dollar662
    I have had Major Heartburn trying to figure out what is causing it

    Erase
    Forskolin 50
    Ultradrol
    Co Q-10 (ubiquinol)
    Heart Help
    Trenazone
    Liver Longer TUDCA
    Could be anything...i havent seen anyone report heartburn from erase, forskolin, or CoQ10.

    Possibly the TUDCA?
    HIGH VOLUME - Supreme Stim-Free Nitric Oxide Matrix
    SELECT Protein
    - Ultra-Premium Blend
    ALPHAMINE - Thermogenics...Redefined

  3. Quote Originally Posted by nattydisaster View Post
    Could be anything...i havent seen anyone report heartburn from erase, forskolin, or CoQ10.

    Possibly the TUDCA?
    Yea thats what I'm thinking it is also. Just didnt want to stop it while on ultradrol. Guess I can for a few days and see if it goes away to narrow it down

    thanks !
    •   
       


  4. Eh.... I'd rather take some tums and figure it out when you aren't taxing your liver.

    ManBeast
    -Saving random peoples' nuts, one pair at at time... PCT info:
    http://anabolicminds.com/forum/steroids/192992-pct-what-why.html
    -Are you really ready for a cycle? Read this link and be honest:
    http://anabolicminds.com/forum/steroids/191120-checklist-before-thinking.html
    *I am not a medical expert, my opinions are not professional, and I strongly suggest doing research of your own.*

  5. Check to see which contains BioPerine.
    On the road to bench pressing 400 pounds Currently over 360...

  6. i get heart burn on cycle.. bout the only time i get it these days, too.
    my personal guess would be the UD.. no tellin tho




    edit - only a couple cycles under my belt, but still i havent had heartburn since i quit drinking.. only on cycle

  7. thanks for the different ideas here. I wasnt thinking UD could be the cause

  8. Some folks are sensitive to Forskolin, so this may be causing a bit of GI distress, too.
    -RecoverBro Zombie Specialist and Paracord Wrangler
    -Independent due to lies that hurt my family. Loyal to myself and my Bro's.

  9. how long have you been on all these supplements before the heart burn occurred? if awhile then its might not even be any of them
    BPI Sports Nutrition forum/social media representative

  10. Experiment a bit to figure out which one it is; i.e. skipping a dose of each systematically can tell you which you react to. Of course, I wouldn't skip the Tren or UD, but skipping one dose of the ancillaries won't hurt you.

    Alternately, are you taking your supps with food? That could help quite a bit to prevent heartburn.
    Bulk Performance Solutions
    --No Proprietary Blends, All Performance--

    ***NOW @ NP***

  11. Quote Originally Posted by dollar662 View Post
    I have had Major Heartburn trying to figure out what is causing it

    Erase
    Forskolin 50
    Ultradrol
    Co Q-10 (ubiquinol)
    Heart Help
    Trenazone
    Liver Longer TUDCA

    Forskolin increases stomach acid,

    my guess is the Forskolin, u will feel heart burn especially if u have stomach ulcers.

    "People with stomach ulcers should not take this herb because it can increase stomach-acid levels."

  12. tudca gives me heartburn if i dont swallow large amounts of water when taking it
  

  
 

Similar Forum Threads

  1. Major, MAJOR signing by SF
    By Rodja in forum MMA
    Replies: 14
    Last Post: 09-16-2010, 03:20 PM
  2. Is this heartburn ?
    By ReaperX in forum Supplements
    Replies: 21
    Last Post: 06-14-2008, 12:10 PM
  3. Rpm And Heartburn
    By cyleb in forum Supplements
    Replies: 4
    Last Post: 12-01-2007, 04:10 PM
  4. Heartburn from RPM
    By Grant in forum Supplements
    Replies: 14
    Last Post: 11-07-2007, 10:37 AM
  5. The causes of heartburn
    By jjohn in forum News and Articles
    Replies: 1
    Last Post: 06-14-2006, 03:13 PM
Log in
Log in